# SDR F3LA96049

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 654540969
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND 1 INCH LONG CRACK IN BS 663.75 BULKHEAD WEB, RBL 48, 8.5 INCHES BELOW THE PRESSURE DECK.  REPAIRED CRACK IN BULKHEAD WEB BS 663.75, RBL 48 8.5 INCHES BELOW PRESSURE DECK IAW EWO 96-0606.  LEAK CHECKED ALL ITEMS.  REMOVED FOR ACCESS, NO LEAKS FOUND.  REF TRAMCO WORK ORDER FUSELGE 175.  (M)
